... pounds so needless to I am very nervous about taking this drug. It works wonders but I won't go back to being unhealthy and overweight. Thoughts?
Hi! I am on it as well and i gained weight also but after about my 3rd month my doctor told me alot of it was water weight... it can cause this he said so he gave me some water pills and the weight came off, once your body gets used to the drug it should go back to normal again and the weight should not be a problem... Good Luck and God Bless! Mickey..
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2012 • 2 answers
Posted 2 Sep 2012 • 1 answer
Posted 14 Jan 2013 • 1 answer
Posted 12 May 2013 • 3 answers
I just started taking contrave 4 days ago and I've gained almost 2 pounds. Should I continue to tak?
Posted 13 Aug 2015 • 2 answers